×

Found 6,859 Documents (Results 1–100)

On boundedness of fractional Hadamard integration and Hadamard-type integration in Lebesgue spaces with mixed norm. (English. Russian original) Zbl 07805801

J. Math. Sci., New York 278, No. 4, 722-733 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 178-189 (2022).
MSC:  26Axx 42Bxx 44Axx
PDFBibTeX XMLCite
Full Text: DOI

Optimal difference formulas in the Sobolev space. (English. Russian original) Zbl 07805800

J. Math. Sci., New York 278, No. 4, 712-721 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 167-177 (2022).
MSC:  65Dxx 41Axx 65-XX
PDFBibTeX XMLCite
Full Text: DOI

Large-scale equivalence of norms of the Radon transform and initial function. (English. Russian original) Zbl 07806528

Russ. Math. 67, No. 8, 62-66 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 8, 87-92 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Geometric valuation theory. (English) Zbl 07763387

Hujdurović, Ademir (ed.) et al., European congress of mathematics. Proceedings of the 8th congress, 8ECM, Portorož, Slovenia, June 20–26, 2021. Berlin: European Mathematical Society (EMS). 93-123 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field